UNIGE document Scientific Article
previous document  unige:9793  next document
add to browser collection
Title

Property (T) and rigidity for actions on Banach spaces

Authors
Bader, Uri
Furman, Alex
Gelander, Tsachik
Published in Acta Mathematica. 2007, vol. 198, no. 1, p. 57 - 105
Identifiers
Full text
Structures
Citation
(ISO format)
BADER, Uri et al. Property (T) and rigidity for actions on Banach spaces. In: Acta Mathematica, 2007, vol. 198, n° 1, p. 57 - 105. https://archive-ouverte.unige.ch/unige:9793

169 hits

0 download

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :